Isoperimetric inequalities for capacities in the plane.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 191-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connected compact set, starlike sets
@article{MAN_1992__292_2_164910,
author = {W. Hansen and V. Andrievskii},
title = {Isoperimetric inequalities for capacities in the plane.},
journal = {Mathematische Annalen},
pages = {191--196},
year = {1992},
volume = {292},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164910/}
}
W. Hansen; V. Andrievskii. Isoperimetric inequalities for capacities in the plane.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 191-196. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164910/